Jump to content

jrlehnardt

Members
  • Content Count

    91
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jrlehnardt

  • Rank
    Advanced Member
  • Birthday January 23

Profile Information

  • Gender
    Female
  • Location
    Georgia

Contact Methods

  • Yahoo
    rlehnardt@hotmail.com

Recent Profile Visitors

1,424 profile views
  1. i have gotten a flu shot for the past few years. i would rather feel yucky for a few days than actually get the flu a few times through the season and be awful for months. each time i get the shot i do feel worse not just a sore arm, but the flu shot this year was the worst one i have have ever had. i think it is because this year i have gone gluten free and low histamine and somaybe with the eggs in it i had a bad reaction. within 10 mins of the shot i felt extremely nauseous and threw up and stayed nauseous and than i got a massive headache that lasted for a day and a half.(i have had head
  2. i used to get those. everytime my husband would have to wheel me into the er cause i couldnt walk. it happened once when i was driving and it was awful and had to pull over. i have not been dx with mcas, but it is suspected. ever since bein on an h1 and h2 blocker those tremor attacks dont happen nearly as often.also i am trying to figure out my triggers, mostly food cause i control my environment pretty well and dont go out much. so i am on a low histamine diet and in the process of doing gluten fre. but whenever i eat something that i find is a trigger, i get nauseous and my legs start doing
  3. well i can not speak for the mn one, but i went to az. i think they are probably both really good. i think you may want to consider travel depending on where you live, maybe the closest. but also try to take into consideration the wait list to be able to get in with them. so maybe call around and find out. theway it worked for me was my cardio electrophysicist referred me to dr. goodman the neuro at the az mayo. but for insurance wise (military ins) my family doctor had to put in the referral . after they received the referral i called and tried to get in, and he was booked and hadnt opened up
  4. arizona girl- you mentioned dr. grubb uses labetatol for his hyper patients and one other drug. if you dont mind me asking what is the other one he uses?
  5. Thanks, i have watched the video. unfortunately florinef didnt do anything for me when i tried it a year ago. i do stay hydrated pretty well except for when i am just feeling way too awful and than i get iv fluids that really helps. I know when i did my labs everything was fine with my seratonin, the only things off have been my norepinephrine being very high and my cortisol being low. the doctors think and have thought for years i am hypovolemic. i have been off and on anemic many times.. i just cant wait til i find the right combination and right dose for me to feel alive again, lol!
  6. thanks everyone, it definitely helps to hear others. i have just not dealt with these low bps before, so i am not sure when to get help, lol. i do have hyper pots. i saw dr. goodman in may and he is the one that has me on these meds right now. i have 5 kids and a husband in the military so i really wait till i am extremely bad to go to the er. i had been feeling bad since over doing it on saturday. i didnt really do anything extensive but i stayed upright all day. i have been almost in bed constantly for the last year and a half and have just been getting more active the last few months. i wa
  7. Not really sure if this is ok, or if i should do anything about it. I have had pots for 6 years so i am used to feeling awful and not going to the er or making a big deal out of stuff. i have been on propanolol and midodrine for a little over a month. it has lowered my heart rate from 200s to 120s standing, and 100s to 70-90s laying down and my bp has always been normal or dystolic being a little high but since being on the beta blocker and midodrine it has been 90/60s but when i am active upright i start having high bp. my bp hasnt changed with me taking either 3 midodrine aday (5mg) or takin
  8. i used to be on some forums for pheochromocytoma when my doctors believe i had that on top of my pots, but i am just hyper. but on those forums they talked a lot about the anger rages they would have and how they could not cotrol it , and it was due to the high levels of catecholamines being released in their bodies. from what they had to say it was more common when their epinephrine and dopamine were not but not as much when it was just norepinephrine levels being high. the ones with only high norepinephrine had more anxiety type issues over anger issues.
  9. i did not tolerate the zyrtec at all either. i can tolerate zantac and i did benadryl for a few months before my doctor switched me to cyproheptadine which i tolerate well too. so dont get unmotivated, just know that that kind doesnt work for you and try a different one.
  10. i have had pots for 6 years and recently just found out i have low cortisol levels. dont know yet what the doctor wants to do as i have nmot had a follow up yet.
  11. question? does it have to be doctors or can patients submit for "who" or "icd" or whoever to get pots as a diagnostic code. could we have our state representatives help us with this orwhat. cause really if there was a code, it would make it better for our doctors, pharmacists, insurance, and for the court with disability and for ourselves. i definitely think that if this is something we could help happen, there are a lot of us that would be willing to do something to help get us a diagnostic code.
  12. Relax86- it means inappropriate sinus tachycardia
  13. Maybe others can chime in that know more, but that is how mine is and I have been diagnosed with hyper pots as my norepinephrine is high as well. I have had pots for 6 years , the first 4 it was a normal heart rate laying down,and for the last 2 years it has been 100 resting, even while sleeping. I did see a cardio electrophysicist that did not think it was ist, and he said go to one of the pots experts and see what they say, and if they say it isnt pots and they think it is ist, than come back to me and I can treat you for that. I went to dr. goodman at the az mayo and he said hyper pots, s
  14. yes, called the doctor yesterday. he is out for this month so his nurse practioner is having me go down to 1/2 a pill 2x a day, which is what i started with and see if the headaches persists. she wants me to see how it goes for a week. well so far headache is still there but i will give it a go, just in case it is going to work for me. my doctors nurse brought up mestinon if this doesnt work. anyeay have experience with this ?
×
×
  • Create New...